# SDR USAASB02225

- Difficulty date: December 18, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N785AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT SEAT 12, LEFT SIDE, INOPERATIVE.  MAINTENANCE FOUND A LOOSE CONNECTOR AT SEAT 12, LEFT SIDE.  RECONNECTED CONNECTOR.  OPERATIONAL CHECK NORMAL.  (M)
